Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1981, Volume 49, Issue 5

Prediction from the Dynamic Simultaneous Equation Model with Vector Autoregressive Errors<1331:PFTDSE>2.0.CO;2-Z
p. 1331-1337

Richard T. Baillie

The asymptotic distribution of prediction is derived for the general simultaneous equation model with lagged endogenous variables and vector autoregressive errors. The results turn out to be particularly simple when no lagged endogenous variables are present.

Log In To View Full Content